Help me please

Had a thyroidectomy in August...for Hashim and cancer...I have been basically bedridden off and on since then...PLEASE UNDERSTAND I AM DESPERATE HERE..I AM NOW ON THYROID MEDICATION NUMBER 4 I AM UNABLE TO TOLERATE ANY OF THEM INCLUDING NATURAL... RIGHT NOW IM ON LEVOXL...I KEPT GOING LOWER AND LOWER ON MY DOSE UNTIL MY TSH WENT INTO THE HUNDREDS...THYROID MEDICATION MAKES MY HEAD HURT...MY BODY SHAKES ..I HAVE DEPRESSED MOOD AND BAD THOUGHTS....THE REACTIONS ARE TERRIBLE...I MUST HAVE IT TOO SURVIVE I HAVE A DAUGHTER THAT I LOVE...I BEEN HANGING ON BY A THREAD...I CANNOT TAKE LOUD NOISES OR SOUND ..I CANT GET REST...I HAVE A HISTORY OF BEING VERY SENSITIVE TO MEDICATION...WHEN I HAD BAD REACTIONS TO MEDS...I WOULD JUST STOP TAKING THE MEDICATION BUT I CANT!!! IM STARTING TO FEEL LIKE GIVING UP..I CANT TOLERATE T3 NOR LEVO...NOR TIROSINT...AND I NEED MEDICATION IN MY BODY

8 Replies

oldest • newest
  • Sorry to hear that. I pray for your situation. I don't know much about Hashimoto and graves, just a little bit. And my mother passed away from cancer on the 1 st of September. I have hashimoto and graves disease and taking 1/2 of the 5 mg of Methimazole once a day, I also get headaches and my eyes start to hurt with light. I pray someone here that probably has gone through what you have can answer your question, since their are many here with good advise. As for me I'm going to pray that God heals you. Lifting you up in prayer for complete healing In Jesus Name. I know that being a Mother is a lot of work, and they need you. Praying for you and your children. AMEN !

  • You made me cry because you seem so caring ...I'm so sorry about your mom...I'm a mom its what keeps me going god bless u

  • I am so sorry that you are going through this! Prayer for you. I have Hashimoto's and have been through a lot, and I know how hard it can be when you are desperate to take care of your children and feel unwell. I've tried all medications and am on NDT incrementally throughout the day and take it sublingually. I am also extremely sensitive to medication and have been both extremely hypo and hyper. From what I am reading, you sound maybe both hyper and hypo at the same time (maybe t4 high and t3 low (depression w low t3). I think the NDT medication might work for you, and you can start w just a little to support you and balance you out. Maybe one grain total, with only half a grain at a time sublingually. I take WP Thyroid, a very pure med, and it dissolves very well under your tounge. Maybe one in am and the other half approx 4-6 hours later. Then approx every two weeks you could add another 1/2 grain until you feel more optimal. Right now I am trying 1.5 grains in am, .5 grain approx 5-6 hours later and another .5 grains approx 5-6 hours later (half a grain is 32.5 for WP Thyroid). This is a great resource: stopthethyroidmadness.com

    (Your adrenals might need some support too)

    Good luck from California!!

  • Jmay88 I was Hashim with cancer now no thyroid. I couldn't take the natural stuff because of the t3 it made me feel jumpy and panic..I need a lot of hormone my tsh was very hypo. 169 but I think I have brought it up some...they want me on 100 I'm on 50 and I'm like you I split the dose

  • Jake, I've just been through your past posts, and I notice that you have never, ever posted your lab results apart from your TSH. You did say that your nutrients were ok, but you didn't give any details. People cannot help you without all the details. What is your ferritin? What is your B12? Can you not get your cortisol tested privately? You are obviously under-medicated, but the questions is : why can't you increase your dose without problems? We can't just pull an answer out of a top hat, we need to know more.

    You said you were Hashi's before the TT - well, you're not anymore, because you don't have a thyroid, antibodies will be low - but were you taking thyroid hormone replacement before the TT? What? How much? Were you ok on it?

    Are you eating ok? Your body needs nourishment right now.

    Seems to me, from your posts, that you keep changing types of hormone without giving anything a chance to work. Nothing will work if you don't take enough of it for long enough. I think you're panicking at the moment, and not thinking straight. But, you do need to answer people's questions if you want a chance to get better.

    Take care. x :)

  • Grey goose well I was told they did a full panel and everything was "good" except my tsh which was 169.. which was my fault because I would start off on a thyroid medication and I was allergic to levo made me itch. Then first was armour couldn't handle the t3... then tirosint for two weeks terrible anxiety attacks. Now at present moment I am on levoxyl I will not be changing ever again. I'm on my 3rd day @50. Today was super hard teeth hurt and headache. I'm sorry I don't have any labs until the 28th.. I'm still very hypo I can tell I get tired easily and so cold. Are you saying that being under dosed and being very hypo could be somehow part of causing this head pain and not just the medication? I once was told thyroid was a paradox.. they told me to increase my dosage as much as I can. I take calcium b12 and iron but only get the teeth pain and headache about 3 hours after taking the medication.

  • I was not on anything before the TT.. however over three years ago I was on like less than 15 mcg of nature thyroid I was barely hypo. Then one day I went hypo my Hashimotos waa on the hyperside I asked for a adrenal test twice both doctor say we must get u stable first ... please tell me if you think this is happening because of the extreme hypothyroidism and being under dosed? Because what is happening is this. I take more and head hurts more so I panic and go back down to 50 and I have to split the 50 25 in morning 25 @3 pm because of the migraines .. doctors are of no use keep giving me pain medication which I hate .. grey goose help I will listen but u must understand I have bad medical care

  • I freaked out you see I drove three hours to see an Endo but was falling asleep at the wheel felt like I was going to die but I figured I was on 25 Mg's so I would be OK . Boy was I wrong..I hope you understand my rambling...I'm a mess right now...well I've been a mess for three months. But do you think the headaches will ever stop????

You may also like...